# SDR 513NA0008

- Difficulty date: June 28, 2004
- Submitted: July 2, 2004
- Operation: Air carrier
- Aircraft: N513NA
- Make and model: Boeing 757-2T7
- Aircraft serial: 23895
- Aircraft time: 55,041 hours, 22,841 cycles
- System (JASC): 1430 · Fasteners
- Part: Bolt
- Condition: Missing
- Location: Mlg Wheel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WALK-AROUND, FOUND NR 7 MAIN WHEEL ASSEMBLY TIE BOLT MISSING.  REPLACED NR 7 MAIN WHEEL ASSEMBLY PER MM 32-45-01.
